Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 50, Number 9

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 9 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 50, Number 9 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access     Request Permissions
Integral theorems in three-dimensional potential flow
R. v. Mises.
Bull. Amer. Math. Soc. 50 (1944), 599-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010834
David Hilbert and his mathematical work
Hermann Weyl.
Bull. Amer. Math. Soc. 50 (1944), 612-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011274
Notes
Bull. Amer. Math. Soc. 50 (1944), 658-663
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 50 (1944), 664-666
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 50 (1944), 666-672
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Applied mathematics
Bull. Amer. Math. Soc. 50 (1944), 672-674
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Geometry
Bull. Amer. Math. Soc. 50 (1944), 674-677
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Statistics and probability
Bull. Amer. Math. Soc. 50 (1944), 678-679
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 50 (1944), 679-681
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 50 (1944), 682
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Meromorphic functions and analytic curves, by Hermann Weyl and Joachim Weyl.
Reviewer: H. Busemann
Bull. Amer. Math. Soc. 50 (1944), 655-657
Review information
Full-text PDF Free Access